# SDR 2002FA0000907

- Difficulty date: February 27, 2002
- Submitted: August 1, 2002
- Operation: General aviation
- Aircraft: N669
- Make and model: Lkheed 1856
- Aircraft serial: 2044
- Engine: Wright GR1820G2
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 1159CE5000155
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 RIGHT CABIN WINDOW INNER PANE IS CRACKED.  REMOVED AND REPLACED CABIN WINDOW.  LEAK CHECK GOOD.
